Reconstruction of Surfaces with Ordinary Singularities from Their Silhouettes

Matteo Gallet, Niels Lubbes, Josef Schicho, Jan Vrsek. Reconstruction of Surfaces with Ordinary Singularities from Their Silhouettes. SIAM J. Appl. Algebra Geom., 3(3):472-506, 2019. [doi]

Authors

Matteo Gallet

This author has not been identified. Look up 'Matteo Gallet' in Google

Niels Lubbes

This author has not been identified. Look up 'Niels Lubbes' in Google

Josef Schicho

This author has not been identified. Look up 'Josef Schicho' in Google

Jan Vrsek

This author has not been identified. Look up 'Jan Vrsek' in Google